Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aelurus

Been on tane for 5 months and still getting cysts

i started going on accutane in june-though i had to disrupt it for one month from late july-august due to certain reasons-but i'm still getting cysts. a huge one by my left ear and under and on my ear lobes. it's really painful, not to say unsightly. isn't a normal course of tane supposed to be for 6 months? my acne has been much better, that's for sure, but i'm worried it won't produce good enough results. is such an effect normal?

Share this post


Link to post
Share on other sites

Hm, well if it makes you feel any better, I'm also in my fifth month and I got a big zit last week. Plus, I notice weird patches on my face from time to time that I can't tell what they are. I'm not sure if they're just dry patches or conglomerations of little bitty non-inflammed whiteheads. Anyway, those seem to go away and move around.

But, as another poster stated, sometimes some of us breakout the entire time and don't see major results until after treatment is over. I understand your frustration, but try not to fret too much over it. If all else fails, you can always go on another course after this one is over with.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×